# SDR AALA20140214007

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 3,148 hours, 388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON IN CABIN WHEN SWITCH MOVED TO OFF.  PERFORMED FIM 33-51-00-810-802 & EMERGENCY LIGHT SWITCHING CHECKED OK, OPERATIONS CHECKED NORMAL.
